# SDR 20000718SH009

- Difficulty date: June 12, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 14860011
- Part serial: 16175
- Condition: Inoperative
- Location: Stop
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP ACTUATOR MOTOR INOPERATIVE.  REMOVED AND REPLACED MOTOR.  (X)
